# SDR SWIA2023112019

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 45,513 hours, 38,615 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: GEAR DISAGREE WARNING AFTER SELECTING GEAR DOWN FOR LANDING. LEFT MAIN GEAR INDICATED IT WAS STILL UP. COMPLIED WITH QRH, ALL GEAR DOWN AND LOCKED AFTER CYCLING ONCE. LANDED NORMALLY.C: 32-30-1CAT A DUE DATE IS 11/20/23CAT II NOT AUTHORIZEDGEAR DISAGREE WARNING AFTER SELECTING GEAR DOWN FOR LANDING. LEFT MAIN GEAR INDICATED IT WAS STILL UP. COMPLIED WITH QRH, ALL GEAR DOWN AND LOCKED AFTER CYCLING ONCE. LANDED NORMALLY. (FLIGHT 2873 FILED OPEN) NOV 19, 2023  STATION: DLH--DEFERRED THE LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-1. MX ACTION COMPLIED WITH GEAR PINNED DOWN AND LOCKED. PLACARDS INSTALLEDCAT II NOT AUTHORIZED
